# SDR CALA2015071700578

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 42,480 hours, 17,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FRAME 500J HAS CRACK INDICATION AT INBD RADIUS, NEAR INBD RIVET AT 4 O CLOCK POSITION.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER IAW ECRA 5310-0654 5.  DIP INITIATED TO ACCOMPLISH REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 FLIGHT CYCLES BUT BEFORE 44,OOO FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
